Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn Lefschetz series.
Author(s) Hongzhu Gao, Xiangui Zhao
TypeArticle in Journal
AbstractLet R = ⊕ i=0 ∞ R i be a connected graded commutative algebra over the field ℚ of rational numbers, and let f be a graded endomorphism of R. In this paper, we show that the Lefschetz series of f can be computed directly from the induced linear map Q(f) on the ℚ vector space of indecomposables of R. We give an explicit algorithm to compute the Lefschetz series of f from Q(f). The main tool we used is the graded algebra version of Gröbner basis theory. At the end of this paper, some examples and applications are given.
KeywordsLefschetz series, Gröbner basis, endomorphism of graded algebra
ISSN1673-3452; 1673-3576/e
URL http://link.springer.com/article/10.1007%2Fs11464-011-0142-9
LanguageEnglish
JournalFront. Math. China
Volume6
Number5
Pages1003--1008
PublisherSpringer, Berlin/Heidelberg; Higher Education Press, Beijing
Year2011
Edition0
Translation No
Refereed No
Webmaster